# SDR VNAA20170522HMV03

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 30,813 hours, 30,793 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Part number: 601R3872317
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STOP FITTING BELOW INNER HANDLE IS CRACKED AT FASTENER HOLE.  REMOVED AND REPLACED SERVICE DOOR STOP FITTING.
